# SDR UPS05M44890

- Difficulty date: June 8, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1341 TO 1361 LBL 75 SEAT TRACK CROWN, BASE AND FLANGE FOUND CORROSION AS MARKED.  SEAT TRACK REPAIR CARRIED OUT BETWEEN STA 1341 TO 1361 LBL 75 AS PER SRM 51-31-01 VOL II REV 37.
